# SDR SWAA2014102833401

- Difficulty date: September 11, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 727C + 14 STRINGER 1.  REPAIRED SKIN IAW SRM.
